# SDR QXEA2010120300843

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 2,697 hours, 2,991 cycles
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN ON INTIAL TAKEOFF ROLL FLAPS 15 SPOILERS DOWN ELEVATOR TRIM SET CORRECT CONDITION LEVERS MAX WHEN CONDUCTING CHECKLIST AFTER ABORTED TAKEOFF WARNING HORN AGAIN OCCURED. REPLACED THE FLIGHT/ TAXI SWITCH IAW AMM TASK 27-62-03-000-801 &27-62-03-400-801.  NO HELP. FOUND IN CDS RT INBD SPOILER SHOWED +1.10 ADJUSTED RT INBD SPOILER LVDT IAW AMM TASK 27-61-31-830-801. FUNCTIONAL TEST OF THE GROUND SPOILER SYS GOOD IAW AMM TASK 27-62-00-720-801 FUNCTIONAL TEST OF THE TAKE OFF WARNING SYS GOOD IAW AMM TASK 31-52-80-720-802.  OK FOR CONTINUED SERVICE.
